# SDR IPXA2016011998076

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,891 hours, 20,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Bent
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT EXTINGUISH WITH DOOR CLOSED.  ASSIGNED TO MEL 52-71-1. DMI M569210. OK TO CONTINUE. VERIFIED L1 DOOR CLOSED AND LOCKED.  FOUND PROXIMITY SENSOR BRACKET BENT.  STRAIGHTENED SAME.  ADJ PROXIMITY SWITCH IAW MM 52-71-00-825-223.
